Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 6, Pages 876–881 (Mi zvmmf1661)  

This article is cited in 1 scientific paper (total in 1 paper)

On computer algebra procedures constructing matrices with prescribed eigenvalues and diagonal entries

Kh. D. Ikramov, V. N. Chugunov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (928 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:6, 842–847

Bibliographic databases:
UDC: 519.612
MSC: Primary 65F18; Secondary 68W30
Received: 26.03.1998

Citation: Kh. D. Ikramov, V. N. Chugunov, “On computer algebra procedures constructing matrices with prescribed eigenvalues and diagonal entries”, Zh. Vychisl. Mat. Mat. Fiz., 39:6 (1999), 876–881; Comput. Math. Math. Phys., 39:6 (1999), 842–847

Citation in format AMSBIB
\Bibitem{IkrChu99}
\by Kh.~D.~Ikramov, V.~N.~Chugunov
\paper On computer algebra procedures constructing matrices with prescribed eigenvalues and diagonal entries
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 6
\pages 876--881
\mathnet{http://mi.mathnet.ru/zvmmf1661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1698706}
\zmath{https://zbmath.org/?q=an:0971.65030}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 6
\pages 842--847


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1661
  • http://mi.mathnet.ru/eng/zvmmf/v39/i6/p876

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. D. Ikramov, V. N. Chugunov, “Matrix completion problems with arbitrary locations of prescribed entries”, Comput. Math. Math. Phys., 39:9 (1999), 1367–1383  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:172
    Full text:61
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021